MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable lead
Model Number 4672
Medical Device Problem Codes Insufficient Device Problem Information (3190); High Capture Threshold (3266)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted the day after being implanted with the cardiac resynchronization therapy defibrillator (crt-d) system.No new lv lead was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.

Brand Name
ACUITY? X4 Straight
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50124469
Report Number2124215-2026-41590
Device Sequence Number5598658
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)270125
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4672
Device Catalogue Number4672
Device Lot Number828106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexUnknown